# SDR SIMA990671

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, A CHAFE WAS DISCOVERED ON THE RT NACELLE FILLET FAIRING SEAL CONTACT AREA.  BLENDED CHAFED AREA AND PERFORMED AN EDDY CURRENT INSPECTION.  FABRICATED A REPAIR DOUBLER AND TRIPLER BOTH .050 INCH THICK.  APPLIED PROTECTIVE TREATMENT TO BOTH THE DOUBLER AND TRIPLER INCLUDING THE POLYURETHANE TOP COAT.  FABRICATED SHIMS .020 INCH THICK.  INSTALLED REPAIR DOUBLER, TRIPLER, AND SHIMS.  APPLIED FILLET SEALANT AROUND EDGES OF REPAIR AND RESTORED SURFACE FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1419 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (X)
